# SDR SIMA200711006

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 13,300 hours, 11,665 cycles
- Engine: Allsn AE3007A
- Engine time: 6,792 hours, 5,264 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311654
- Condition: Leaking
- Location: Nr 2
- Part time: 14,471 hours, 12,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

OIL ODOR COMING FROM NUMBER 2 ENGINE BLEED SYSTEM, RETURNED TO RDU.  REMOVED AND REPLACED NUMBER 2 ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
